MathSciNet Relay Station
MathSciNet bibliographic data
MR2045440 (2004k:54045) 54F50 (54E40 54F65)
Charatonik, Janusz J.; Krupski, Pawel Dendrites and light mappings. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1211–1217 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement